food title

Lemsip Max All in One Cold & Flu Capsules 16 Capsules

Product Description

Paracetamol, Phenylephrine Hydrochloride, Guaifenesin For the symptomatic relief of colds and flu including chesty coughs.

Ingredients

Active ingredients (per capsule): Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg, Guaifenesin 100mg


Pack size

16 Capsules


Storage

Do not store above 25ºC





Follow our social media

Facebook Twitter Youtube